DCDS
A remark on reaction-diffusion equations in unbounded domains
Martino Prizzi
Discrete & Continuous Dynamical Systems - A 2003, 9(2): 281-286 doi: 10.3934/dcds.2003.9.281
We prove the existence of a compact $(L^2-H^1)$ attractor for a reaction-diffusion equation in $R^N$. This improves a previous result of B. Wang concerning the existence of a compact $(L^2-L^2)$ attractor for the same equation.
keywords: attractor. asymptotic compactness Reaction-di usion equation

Year of publication

Related Authors

Related Keywords

[Back to Top]